I just want to ask if there is a possibility to become non-reactive from hep B once you diagnose to have a reactive hepatits b antigen...because my husband 1st lab test was he has a 107.5 ALT SGPT..but after 2 and a half months of taking barraclude he's ALT SGPT lab shown 44...is this means he could get rid of the virus soon ang be non-reactive from it? please help me..thank you
I don't think there is a simple answer to your question. The consensus upper limit normal for ALT is 30 iu/L for men and 19 iu/mL for women. Elevated ALT by itself it is not necessary bad, context is important. Persistent elevation of ALT and hbvdna may indicate disease activities leading to fibrosis and should be monitored carefully. On the other hand, elevated ALT with decreasing hbvdna may indicate immune activities and may be a good sign.
Anyway, check your hbvdna(viral load) and for fatty liver.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.